Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 30, Number 3

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Central separable algebras which are locally endomorphism rings of free modules
Bernice L. Auslander.
Proc. Amer. Math. Soc. 30 (1971), 395-404
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0285517
Splittings of Hochschild’s complex for commutative algebras
Patrick J. Fleury.
Proc. Amer. Math. Soc. 30 (1971), 405-411
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0291252
Cyclic atoms in orthomodular lattices
Donald E. Catlin.
Proc. Amer. Math. Soc. 30 (1971), 412-418
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0285457
Concerning diagonal similarity of irreducible matrices
D. J. Hartfiel.
Proc. Amer. Math. Soc. 30 (1971), 419-425
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0281731
Valuation rings with zero divisors
Patrick H. Kelly and Max D. Larsen.
Proc. Amer. Math. Soc. 30 (1971), 426-430
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0285527
Reconstructing graphs
D. L. Greenwell.
Proc. Amer. Math. Soc. 30 (1971), 431-433
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0286699
On the direct product of $V$-groups
Donald P. Minassian.
Proc. Amer. Math. Soc. 30 (1971), 434-436
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0286727
$p$-solvable groups with few automorphism classes of subgroups of order $p$
Fletcher Gross.
Proc. Amer. Math. Soc. 30 (1971), 437-444
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0286887
Decompositions of finitely generated modules
Thomas S. Shores.
Proc. Amer. Math. Soc. 30 (1971), 445-450
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0281708
A covering condition for prime ideals
W. W. Smith.
Proc. Amer. Math. Soc. 30 (1971), 451-452
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0282963
Embedding free algebras in skew fields
J. L. Fisher.
Proc. Amer. Math. Soc. 30 (1971), 453-458
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0281750
Commutative rings in which every prime ideal is contained in a unique maximal ideal
Giuseppe De Marco and Adalberto Orsatti.
Proc. Amer. Math. Soc. 30 (1971), 459-466
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0282962
On the automorphism group of a finite $p$-group with the central quotient metacyclic
Richard M. Davitt and Albert D. Otto.
Proc. Amer. Math. Soc. 30 (1971), 467-472
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0281797
The graphs of semirings. II
J. S. Ratti and Y.-F. Lin.
Proc. Amer. Math. Soc. 30 (1971), 473-478
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0289584
Theorems of Accola type for higher dimensional manifolds
Su-shing Chen.
Proc. Amer. Math. Soc. 30 (1971), 479-483
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0284611
On the stability of the functional equation $𝜑[f(x)]=g(x)𝜑(x)+F(x)$
E. Turdza.
Proc. Amer. Math. Soc. 30 (1971), 484-486
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0289990
Remark on Siegel domains of type $III$
Joseph A. Wolf.
Proc. Amer. Math. Soc. 30 (1971), 487-491
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0293125
On the coefficients of Bazilevič functions
F. R. Keogh and Sanford S. Miller.
Proc. Amer. Math. Soc. 30 (1971), 492-496
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0283191
A characterization of $SH$-sets
Sadahiro Saeki.
Proc. Amer. Math. Soc. 30 (1971), 497-503
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0283500
The Gronwall inequality for weighted integrals
F. M. Wright, M. L. Klasi and D. R. Kennebeck.
Proc. Amer. Math. Soc. 30 (1971), 504-510
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0283147
Titus’ homotopies of normal curves
George K. Francis.
Proc. Amer. Math. Soc. 30 (1971), 511-518
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0285009
Quickly oscillating solutions of autonomous ordinary differential equations
Stephen R. Bernfeld and A. Lasota.
Proc. Amer. Math. Soc. 30 (1971), 519-526
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0285764
Continuous lattice ordering by Schauder basis cones
John T. Hofler.
Proc. Amer. Math. Soc. 30 (1971), 527-532
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0415264
An integral representation for generalized temperatures in two space variables
Deborah Tepper Haimo.
Proc. Amer. Math. Soc. 30 (1971), 533-538
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0283421
On univalent functions with two preassigned values
Maxwell O. Reade and Eligiusz J. Złotkiewicz.
Proc. Amer. Math. Soc. 30 (1971), 539-544
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0283189
An exceptional set for inner functions
Renate McLaughlin.
Proc. Amer. Math. Soc. 30 (1971), 545-546
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0281922
A Cantor-Lebesgue theorem in two dimensions
Roger Cooke.
Proc. Amer. Math. Soc. 30 (1971), 547-550
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0282134
Geodesics in metrical connections
Richard S. Millman.
Proc. Amer. Math. Soc. 30 (1971), 551-555
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0282312
An extremal property of simplices
G. J. Butler.
Proc. Amer. Math. Soc. 30 (1971), 556-560
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0284916
Effectively minimizing effective fixed-points
T. H. Payne.
Proc. Amer. Math. Soc. 30 (1971), 561-562
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0285383
On the absolute continuity of the limit random variable in the supercritical Galton-Watson branching process
Krishna B. Athreya.
Proc. Amer. Math. Soc. 30 (1971), 563-565
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0282421
Compact group topologies for $R$
Douglas Hawley.
Proc. Amer. Math. Soc. 30 (1971), 566-572
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0281834
Subparacompactness and $G_{𝛿}$-diagonals in Arhangel′skiĭ’s class $MOBI$
H. R. Bennett and E. S. Berney.
Proc. Amer. Math. Soc. 30 (1971), 573-577
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0283760
An extension of Morita’s metrization theorem
Charles C. Alexander.
Proc. Amer. Math. Soc. 30 (1971), 578-582
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0286069
The strict topology and spaces with mixed topologies
J. B. Cooper.
Proc. Amer. Math. Soc. 30 (1971), 583-592
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0284789
Proper mappings and the minimum dimension of a compactification of a space
James Keesling.
Proc. Amer. Math. Soc. 30 (1971), 593-598
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0288740
Extending uniformly continuous pseudo-ultrametrics and uniform retracts
Robert L. Ellis.
Proc. Amer. Math. Soc. 30 (1971), 599-602
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0283752